| Model Number |
102208-510 |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
12/16/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
Event or Problem Description
On dec 17th, 2019, senseonics was made aware of an incident where the user experienced a hypoglycemia event and the system did not alert the user.
Additional Manufacturer Narrative
Based on the investigation, the system did assert the low glucose alerts around 10:12 pm est when the user set low alert threshold was crossed.Per the investigation, the system functioned as designed.H6 result code updated to 213.H6 conclusion code updated to 67.